International Press-in Association
Welcome to the Online Community of Press-in Engineering

Searching for the Truth Underground through Academic Theory and Practical Observations

4th IPA International Workshop

  • Current Status: Successfully ended
  • Updated: 10 Dec 2012

Programme

  • Updated: 16 Nov 2012

Reception: Wednesday, 5 December 2012

  • at Main Tower Level 5. Grange Ballroom
18:00Reception 
20:00Adjourn 

The 1st Day: Thursday, 6 December 2012

  • at Main Tower Level 6. Mandarin Ballroom 1
OpeningModerator: Dr Okumura
9:00Opening remarksProf. Hajime Okamura (Honorary Member)
9:10Welcome addressProf.Leung Chun Fai
/ NUS (National University of Singapore)
9:20Opening messageMr Akio Kitamura (Honorary President)
9:50Coffee break (20min) 
Special Presentation / Part 1Moderator: Dr Okumura
10:10"Identifying ground interaction mechanisms for Press-in Piles"Prof. Malcolm Bolton, Dr Stuart Haigh / University of Cambridge
10:55"Lessons Learned from the 2011 Great East Japan Disaster and Measures against Future Earthquakes"Prof.Masanori Hamada / Waseda University
12:00Lunch 
Special Presentation / Part 2Moderator: Dr Okumura
13:00"Applications of Press-in Piling in South-East Asia Countries"Dr Goh Teik Lim / ATSUNEW GIKEN PTE. LTD.
13:45"Steel Sheet Piles Market in Asian"Mr KamSoon Phang / Oriental Sheet Piling Sdn.Bhd.
14:30Coffee break (15min) 
3rd IPA Research Grant Award / Presentation of Research ResultModerator: Dr Okumura
14:45"Fundamental experimental study on behaviours of piled foundations and surrounding dry sand ground subjected to cyclic horizontal loading"Prof. Tatsunori Matsumoto / Kanazawa University
15:30"Improving performance during installation of contiguous piles with the Gyropiler"Dr Andrew M McNamara / City University, London
16:15"Press-in resistance in multi-layer ground of sand, gravel, and cohesive soils observed in scaled models"Assoc. Prof. Taro Uchimura
/ The University of Tokyo
17:00Adjourn 
18:00Cocktail partyat Orchard Wing Level35. Imperial Ballroom
18:30Official banquetat Orchard Wing Level35. Imperial Ballroom

2nd Day: Friday, 7 December 2012

  • at Main Tower Level 6. Mandarin Ballroom 1
4th IPA Research Grant Award / Award CeremonyModerator: Dr Okumura
8:30Evaluation of proposals for 4th IPA Research Grant AwardDr Kozo Tagaya (Vice Chairman) and Dr Okumura
9:154th IPA Research Grant Award ceremonyMr Akio Kitamura (Honorary President)
9:30Coffee break (15min) 
Special Presentation / Part 3Moderator: Dr Okumura
9:45"PPT Technique to Obtain Subsurface Information"Mr Yukihiro Ishihara / Giken Seisakusho Co., Ltd.,
10:30"Assessment for Implant Structure based on Five Principles of Construction and Lessons Learned from Great East Japan Earthquake"Dr Yoshihiko Fukuchi / Giken Seisakusho Co., Ltd.,
11:15"The application of Crush Piling in Singapore and briefing of the press-in piling construction site"Mr David Liaw Wie Sein
/ Guan Chuan Engineering Construction Pte Ltd
12:00"Briefing of the Crush piling construction site"Eng Lee Engineering Pte Ltd
12:15Lunch 
Field TripModerator: IPA Secretariat
13:30Tour to press-in construction site by busSite Guide: Giken Seisakusho Asia Pte., Ltd.
13:50The press-in piling construction site by Guan Chuan Engineering Construction Pte Ltd (Private Work)
(20min)
14:10By bus
15:00The Crush piling construction site by Eng Lee Engineering Pte Ltd (Public Work)
(20min)
15:20By bus
16:00Adjourn